Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On raising flows and mappings

Author: R. D. Anderson
Journal: Bull. Amer. Math. Soc. 69 (1963), 259-264
MathSciNet review: 0144324
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. V. Nemytski and V. V. Stepanov, Qualitative theory of differential equations, English Transl., Princeton Univ. Press, Princeton, N. J., 1960; Moscow-Leningrad 2nd ed., 1949. MR 121520
  • 2. V. V. Nemytski, Topological problems of the theory of dynamical systems, Amer. Math. Soc. Transl. (103); Uspehi Mat. Nauk4 (1949) no. 6 (34), 91-153. MR 33983
  • 3. W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc, Providence, R. I., 1955. MR 74810
  • 4. W. H. Gottschalk, Minimal sets: An introduction to topological dynamics, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 100048
  • 5. C. Kuratowski, Topologie. II, Warsaw, 1952.

Additional Information


American Mathematical Society